Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am 28 and suffer from bad heart palpitations, fatigue, and stress. Take aspirin

I am a diabetic type 2 i take aspirin simvastatin and metrofmin for my condition, i am 28 yrs old and suffer from bad heart palpitations, fatigue, and stress. the doctor has given me propranalol to control it. is this ok to take with aspirin and other diabetic medication, the doctor just doesn t care just wanted me out asap! want some secondary advice?
Fri, 16 Sep 2011
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
  User's Response
's  Response
Yes, there is no interaction between this combination of drugs.
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well ome to HCM.
You are being prescribed with propranolol thinking your palpitation to be of anixiety
related, and drug is being used regularly for controling anxiety. You can use it with
aspirin and metformin. Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Doctor, Recently, for the past three days, I have been experiencing heart palpations. I have been taking low dose aspirin and the symptoms will subside. However, last night they were so bad that I could not lie down. I had to sleep sitting up in the bed. I am feeling better today. Should I make an appt. with my doctor or go to the emergency room to be checked out?

doctor1 MD

I am a healthy 28 year old female and suffer from anxiety. I work the night shift at a hospital, and every time I come home from work, I notice I have heart palpitations. Once I go to bed and relax, they start to go away. And then I usually don t experience them again until I come home from work the next morning. When I have days off, I don t normally get them. Only when I work night shift. I get more intense palpitations when it s been an extremely stressful night. They aren t as bad when the night has been less stressful. I m thinking it s anxiety, but not sure.

doctor1 MD

i am a 24 year old female i have suffered from anxiety and stress on and of since i was around 17,for the past few months i have been having bad palpatations,feeling tightness in my throat and chest and feeling off balance and seeing lights in front of my eyes,these symtoms are different from the symtoms i have had before, i have been on a few different tablets that havent helped and for the past few weeks i have been taking cardicor 2.5mg,two days ago i went to the hospital because i felt weak and sick they said my heartbeat was abnormal and my heart beat was to fast,i also started being sick,they did blood tests and they were fine,but i still feel really ill,could cardicor make me worse?

Recent questions on  Palpitation

doctor1 MD

I am 27 years old 5'5'' and weigh 225 17 weeks pregnant and have had previous heart surgery to correct a genetic heart defect known as hypertrophic obstructive cardiomyopathy. I have been having heart palpitations sometimes 4-5 times a day the past few weeks so my cardiologist had me do a holter moniter. my question is can a holter cause a false quickening?

doctor1 MD

I m caring for my mother who has been diagnosed with CHF. They state that she is only using 16% of her heart. She is having episodes of extreme heat coupled with SOB and heart palpitations. We ve been treating with ice packs and increased 02, and tried some lorazepam, which she doesn t like to use because it makes her sleepy. She wants to know what causes these episodes and if Tylenol would help with the hot flash component of these episodes. Thank you!

doctor1 MD

I have been experiencing a fluttering feeling or maybe perhaps a small muscle palpitation on my upper left side at the bottom of my rib cage. No pain is associated with the fluttering. I am a 30 treat old female no chance of being pregnant. What could this be and should I be seeing a doctor about this

doctor1 MD

Dear Dr, Ihad severe UTIand was put on antibiotics for2 weeks now. with UTI, the enlargement of PROTRAT(32 gms) aws recorded on ultrasound and the pulse rate touching 90-104. I,m out of uti but the pulse rate refuses to come down, it exhausts me and gives palpitation and worry ofcouse. I m 58 years ex army offrs with good health otherwise. medicines taken so far , cifloxTZ for three days, inj- for 5 daysx2 urimax 1xbd for 5days, urispas for 5 days, FURENTOIN thrice a day still continuing *( 25 days ) . psa initially 12.6 but now .25 only . please advise and help me getting over this anxiety . shall be grtful . SK.

doctor1 MD

Hello Doctor, Need your expert advice here,request you to please guide me on this and let me know the further process Medical history 1. Bronchitis asthma 2. Thalassemia Minor 3. Severe Iron deficiency anemia 4. Shoulder pain , muscle pain in...

doctor1 MD

when I first wake up in the morning I have sweaty feet fast heart rate 140 Plus it lasts about 20-30 minutes and then I'm fine the rest of the day I've had blood work I've had everything only thing I have is Hashimoto's.

doctor1 MD

I have just started a phentermine/topamax combo for weight loss , very low dose. First day, having serious insomnia , so just took a 50 mg trazadone . Is there danger of an interaction?